版权说明 帮助中心 进入管理中心
首页 > 学者 > 学者详情
分享
QQ微信 微博
周勇
博士
图书馆
yzhou@xtu.edu.cn
研究方向: 非线性分数微分方程;泛函微分方程;微分方程的控制理论及其应用
个人成果
详细资料
筛选
开始检索
成果类型
190
4
1
+
年份 (1992~2017)
-
22
13
9
12
27
24
19
8
3
3
+
收录情况
1
23
147
82
9
+
ESI学科类别
73
19
16
6
1
+
语种
166
29
+
期刊
11
11
8
7
7
6
6
6
5
4
4
4
4
4
3
3
3
3
3
3
+
作者
129
35
30
16
14
13
11
10
9
8
8
8
8
7
6
6
6
6
6
6
+
关键词
15
14
11
11
10
7
7
6
6
5
5
5
5
4
4
4
4
4
4
4
+
机构署名
108
92
67
62
+
院系归属
147
47
9
1
+
认领成果
疑似成果
高级检索
全部
导出
排序:默认
时间
WOS被引频次
1/10
每页显示
请选择

5

10

20

195条记录,
Existence of mild solutions for fractional neutral evolution equations
WOS被引频次:249
ESI高被引SCI-EEI
作者: Zhou, Yong;Jiao, Feng
期刊: Computers and Mathematics with Applications,2010年59(3):1063-1077 ISSN:0898-1221
展开
导出
原文链接
认领
A class of fractional evolution equations and optimal controls
WOS被引频次:217
ESI高被引SCI-EEI
作者: JinRong Wang;Yong Zhou周勇
期刊: Nonlinear Analysis: Real World Applications,2011年12(1):262-272 ISSN:1468-1218
展开
导出
原文链接
认领
Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations
WOS被引频次:158
ESI高被引SCI-EEI
作者: Li, C.F.;Luo, X.N.;Zhou, Yong
期刊: Computers and Mathematics with Applications,2010年59(3):1363-1375 ISSN:0898-1221
展开
导出
原文链接
认领
Existence and uniqueness for fractional neutral differential equations with infinite delay
WOS被引频次:140
ESI高被引SCI-EEI
作者: Zhou, Yong周勇;Jiao, Feng;Li, Jing
期刊: Nonlinear Analysis, Theory, Methods and Applications,2009年71(7-8):2724-2733 ISSN:0362-546X
展开
导出
原文链接
认领
On the concept and existence of solution for impulsive fractional differential equations
WOS被引频次:129
ESI高被引SCI-EEI
作者: Feckan, Michal;Zhou, Yong周勇;Wang, JinRong
期刊: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2012年17(7):3050-3060 ISSN:1007-5704
展开
导出
原文链接
认领
Existence of fractional neutral functional differential equations
WOS被引频次:120
ESI高被引SCI-EEI
作者: Agarwal, R. P.;Zhou, Yong周勇;He, Yunyun
期刊: Computers and Mathematics with Applications,2010年59(3):1095-1100 ISSN:0898-1221
展开
导出
原文链接
认领
On the new concept of solutions and existence results for impulsive fractional evolution equations
WOS被引频次:120
ESI高被引SCI-E
作者: Wang, JinRong;Feckan, Michal;Zhou, Yong周勇
期刊: DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS,2011年8(4):345-361 ISSN:1548-159X
展开
导出
认领
Existence and controllability results for fractional semilinear differential inclusions
WOS被引频次:101
ESI高被引SCI-EEI
作者: Wang, JinRong;Zhou, Yong周勇
期刊: Nonlinear Analysis: Real World Applications,2011年12(6):3642-3653 ISSN:1468-1218
展开
导出
原文链接
认领
Existence of solutions for a class of fractional boundary value problems via critical point theory
WOS被引频次:97
ESI高被引SCI-EEI
作者: Jiao, Feng;Zhou, Yong周勇
期刊: Computers and Mathematics with Applications,2011年62(3):1181-1199 ISSN:0898-1221
展开
导出
原文链接
认领
Ulam's type stability of impulsive ordinary differential equations
WOS被引频次:73
ESI高被引SCI-E
作者: Wang, JinRong;Feckan, Michal;Zhou, Yong周勇
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2012年395(1):258-264 ISSN:0022-247X
展开
导出
原文链接
认领
Analysis of nonlinear fractional control systems in Banach spaces
WOS被引频次:72
ESI高被引SCI-EEI
作者: Wang, Jinrong;Zhou, Yong
期刊: Nonlinear Analysis, Theory, Methods and Applications,2011年74(17):5929-5942 ISSN:0362-546X
展开
导出
原文链接
认领
On recent developments in the theory of boundary value problems for impulsive fractional differential equations
WOS被引频次:71
ESI高被引SCI-EEI
作者: JinRong Wang;Yong Zhou周勇;Michal Fec˘kan
期刊: Computers and Mathematics with Applications,2012年64(10):3008-3020 ISSN:0898-1221
展开
导出
原文链接
认领
Nonlinear impulsive problems for fractional differential equations and Ulam stability
WOS被引频次:70
ESI高被引SCI-EEI
作者: Wang, JinRong;Zhou, Yong周勇;Feckan, Michal
期刊: Computers and Mathematics with Applications,2012年64(10):3389-3405 ISSN:0898-1221
展开
导出
原文链接
认领
Non local problems for fractional integrodifferential equations via fractional operators and optimal controls
WOS被引频次:64
ESI高被引SCI-E
作者: Wang, JinRong;Zhou, Yong周勇;Wei, Wei;Xu, Honglei
期刊: COMPUTERS & MATHEMATICS WITH APPLICATIONS,2011年62(3):1427-1441 ISSN:0898-1221
展开
导出
原文链接
认领
Observer-based robust control of a (1&lea<2) fractional-order uncertain systems: A linear matrix inequality approach
WOS被引频次:60
SCI-EEI
作者: Lan, Y. -H.;Huang, H. -X.;Zhou, Y.周勇
期刊: IET CONTROL THEORY AND APPLICATIONS,2012年6(2):229-234 ISSN:1751-8644
展开
导出
原文链接
认领
A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces
WOS被引频次:55
SCI-EEICSCD
作者: Wang JinRong;Zhou Yong周勇;Wei W
期刊: Communications in Nonlinear Science & Numerical Simulation,2011年16(10):4049-4059 ISSN:1007-5704
展开
导出
原文链接
认领
New concepts and results in stability of fractional differential equations
WOS被引频次:54
SCI-EEI
作者: Wang, JinRong;Lv, Linli;Zhou, Yong周勇
期刊: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2012年17(6):2530-2538 ISSN:1007-5704
展开
导出
原文链接
认领
On the Solvability and Optimal Controls of Fractional Integrodifferential Evolution Systems with Infinite Delay
WOS被引频次:51
SCI-E
作者: JinRong Wang;Yong Zhou周勇;Milan Medveď
期刊: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2012年152(01):31-50 ISSN:0022-3239
展开
导出
原文链接
认领
EXISTENCE RESULTS FOR FRACTIONAL BOUNDARY VALUE PROBLEM VIA CRITICAL POINT THEORY
WOS被引频次:50
ESI高被引SCI-EEI
作者: Jiao, Feng;Zhou, Yong
期刊: International Journal of Bifurcation and Chaos,2012年22(4) ISSN:0218-1274
展开
导出
原文链接
认领
A SURVEY ON IMPULSIVE FRACTIONAL DIFFERENTIAL EQUATIONS
WOS被引频次:49
ESI高被引SCI-E
作者: Wang, JinRong;Feckan, Michal;Zhou, Yong周勇
期刊: FRACTIONAL CALCULUS AND APPLIED ANALYSIS,2016年19(4):806-831 ISSN:1311-0454
展开
导出
原文链接
认领
1234567... 10共 10 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com